# SDR ASAA2018032324028

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 10,789 hours, 3,641 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100025
- Part serial: 15114H0436
- Condition: Overheated
- Location: Cockpit
- Part time: 10,816 hours, 3,653 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING CRUISE. PERFORMED QRH & LIGHT HAS NOT RE-ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED THE WINDOW IAW AMM 56-12-11. OPS CHECKED GOOD.
